MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-15
Medical Device Problem Codes No Apparent Adverse Event (3189); Lack of Effect (4065)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Loss of Range of Motion (2032)
Date of Event 02/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: humeral stem or stemless 300-01-15, humeral head 310-00-53, replicator plate 300-50-45.
 
Event or Problem Description
It was reported via clinical study that the 70 yo patient experienced a stiff shoulder, with reports of increased pain with limited rom in rt.Shoulder.Onset 5-6 months ago ((b)(6) 2021).No traumatic injury noted.The patient will follow up if needed after 6 weeks of physical therapy.The outcome was last known as continuing.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, b5, d1, d4, d6b, d10, g1, g4, h3, h6 and h11.D10: 300-01-15 - equinoxe, humeral stem primary, press fit 15mm 4356771.300-20-02 - equinox square torque define screw drive kit 4968290.300-50-45 - 4.5mm short rep plate 4602654.310-00-53 - equinoxe, humeral head, extra short, 53mm 4297682.314-13-15 - equinoxe cage glenoid extra large, beta 4224315.315-35-00 - glnd kwire 4723415.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the right side.Subsequently, approximately 4 years post-op, the patient experienced a stiff shoulder, with reports of increased pain and limited rom.No traumatic injury noted and the patient will follow up if needed after 6 weeks of physical therapy.2 weeks following the initiation of physical therapy it was noted that the patient had a deep infection.Elevated sedimentation rate and crp.Suspected p-acnes infection.As a result, approximately 6 years after initial replacement, the patient underwent a revision to the right shoulder.No further impact to the patient was reported.No other information is available.

Brand Name
EQUINOXE PRIMARY SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key17451923
Report Number1038671-2023-01806
Device Sequence Number17959380
Product Code KWS
UDI-Device Identifier10885862172723
UDI-Public10885862172723
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number314-13-15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer01/20/2024
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight100 KG
Patient RaceWhite